Підписатись
Akimichi Takemura
Akimichi Takemura
Faculty of Data Science, Shiga University, JAPAN
Підтверджена електронна адреса в biwako.shiga-u.ac.jp - Домашня сторінка
Назва
Посилання
Посилання
Рік
An Asymptotically Optimal Bandit Algorithm for Bounded Support Models.
J Honda, A Takemura
COLT, 67-79, 2010
2012010
Zonal polynomials
A Takemura
IMS, 1984
1211984
Markov bases in algebraic statistics
S Aoki, H Hara, A Takemura
Springer Science & Business Media, 2012
1182012
Validity of the expected Euler characteristic heuristic
J Taylor, A Takemura, RJ Adler
1152005
Minimal Basis for a Connected Markov Chain over 3 × 3 ×K Contingency Tables with Fixed Two‐Dimensional Marginals
S Aoki, A Takemura
Australian & New Zealand Journal of Statistics 45 (2), 229-249, 2003
1112003
Optimality of Thompson sampling for Gaussian bandits depends on priors
J Honda, A Takemura
Artificial Intelligence and Statistics, 375-383, 2014
982014
Holonomic gradient descent and its application to the Fisher–Bingham integral
H Nakayama, K Nishiyama, M Noro, K Ohara, T Sei, N Takayama, ...
Advances in Applied Mathematics 47 (3), 639-658, 2011
972011
Some characterizations of minimal Markov basis for sampling from discrete conditional distributions
A Takemura, S Aoki
Annals of the Institute of Statistical Mathematics 56, 1-17, 2004
952004
An orthogonally invariant minimax estimator of the covariance matrix of a multivariate normal population
A Takemura
Tsukuba journal of mathematics 8 (2), 367-376, 1984
891984
An asymptotically optimal policy for finite support models in the multiarmed bandit problem
J Honda, A Takemura
Machine Learning 85, 361-391, 2011
852011
Tensor analysis of ANOVA decomposition
A Takemura
Journal of the American Statistical Association 78 (384), 894-900, 1983
841983
Why do noninvertible estimated moving averages occur?
TW Anderson, A Takemura
Journal of Time Series Analysis 7 (4), 235-254, 1986
791986
Defensive forecasting
V Vovk, A Takemura, G Shafer
International Workshop on Artificial Intelligence and Statistics, 365-372, 2005
782005
On the equivalence of the tube and Euler characteristic methods for the distribution of the maximum of Gaussian fields over piecewise smooth domains
A Takemura, S Kuriki
Annals of Applied Probability, 768-796, 2002
742002
The holonomic gradient method for the distribution function of the largest root of a Wishart matrix
H Hashiguchi, Y Numata, N Takayama, A Takemura
Journal of Multivariate Analysis 117, 296-312, 2013
722013
Non-asymptotic analysis of a new bandit algorithm for semi-bounded rewards.
J Honda, A Takemura
J. Mach. Learn. Res. 16, 3721-3756, 2015
672015
Weights of distribution for smooth or piecewise smooth cone alternatives
A Takemura, S Kuriki
The Annals of Statistics 25 (6), 2368-2387, 1997
631997
Markov chain Monte Carlo exact tests for incomplete two-way contingency tables
S Aoki, A Takemura
Journal of Statistical Computation and Simulation 75 (10), 787-812, 2005
612005
Some improvements in numerical evaluation of symmetric stable density and its derivatives
M Matsui, A Takemura
Communications in Statistics—Theory and Methods 35 (1), 149-172, 2006
602006
Tail probabilities of the maxima of multilinear forms and their applications
S Kuriki, A Takemura
Annals of statistics, 328-371, 2001
602001
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20